Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Opioids have a serious risk of addiction, especially with long-term use. For more information click hereMigraleve is a medicine which is used for the treatment ofmigraine attacks, including the symptoms of migraineheadache, nausea and vomiting.Migraleve Pink tablets contain paracetamol and codeine, which easepain, and buclizine which helps relieve nausea and vomiting. Thetablets therefore treat allthe symptomof amigraine. If taken at the first sign of amigraine, Migraleve Pink tablets can prevent an attackfrom developing.
Do not use this medicine… ? Unless your migraines have been diagnosed by a doctor. ? If you have ever had a bad reaction to Migraleve or anyof its ingredients. ? If you are taking other medicines containingparacetamol. ? If it is for a child under 12 years of age unless thisis under medical supervision. If any of these apply to you, get advice from a doctoror pharmacist without using Migraleve. Talk to your doctor or pharmacist… ? If you suffer from liver or kidney disease. ? If you are taking any other prescribed medicines. ? If you are not sure about the medicine you are taking. If any of these bullet points apply to you now or in thepast, talk to a doctor or pharmacist. If you are pregnant or breast-feeding ask your doctor or pharmacist for advice before taking thismedicine. Special warnings about drowsiness ? Migraleve Pink tablets may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Special warnings about this medicine ? If you need to use this medicine for more than threedays at a time, see your doctor, pharmacist or healthcare professional. However if you have beenprescribed this product do not take it for longerthan directed. ? Taking codeine regularly for a long time can lead toaddiction, which might make you feel restless andirritable when you stop taking the tablets. ? Taking a painkiller for headaches too often or for toolong can make them worse. Migraleve can have side-effects, like all medicines,although these don’t affect everyone and are usually mild.If you experience any of the following, stopusing the medicine and tell your doctor: ? Allergic reactions such as skin rashes, hives or itching,which can occur rarely. Other effects which may occur include: ? Constipation. ? Drowsiness (although the desire to sleep can be asymptom of migraine). ? Taking codeine regularly for a long time can lead toaddiction, which might cause you to feel restless andirritable when you stop taking the tablets. ? Taking a painkiller for headaches too often or for too longcan make them worse. If you experience any side-effects not included in thisleaflet or are not sure about anything, talk to yourdoctor or pharmacist.
How to take Migraleve Tablets: Always start with Migraleve Pink tablets Swallow the tablets with a glass of water Do not take more than the stated dose Do not give Migraleve to children under 12 years of age except under medical supervision Children 12-14 years: Swallow 1 Migraleve Pink tablet at the first sign of a migraine attack If the migraine persists, then take 1 Migraleve Yellow tablet 4 hours after the Migraleve Pink dose and then every 4 hours Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period If symptoms persist for more than 3days, talk to your doctor Adults and Children 15 years and over: Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Migraleve Pink dose and then every 4 hours Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period If symptoms persist for more than 3 days, talk to your doctor Migraleve tablets contain potent ingredients and should not be taken continuously for extended periods without the advice of a Doctor Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Take your leaflet and any remaining tablets with you.
The active ingredients in each Migraleve Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg. Other ingredients are: magnesium stearate, colloidalanhydrous silica, stearic acid, pregelatinised maize starch,gelatin, hypromellose, macrogol, E127 (erythrosine),aluminium oxide and E171 (titanium dioxide).